# SDR SRXR201806160056

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AND AFT RT WING UPPER SKIN BETWEEN XORS 130 TO XORS 264 BETWEEN STR 5 AND 8 HAS CORROSION. ACCOMPLISHED REPAIR ON RT WING CENTER AND AFT UPPER SKIN BETWEEN XORS 130 AND XORS 264 STRINGER 5 AND STR 8 PER EA 011-5720-52-A7282 I/R REF NRC A040768.
